# SDR DALA2015111306943

- Difficulty date: November 5, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 61,042 hours, 44,016 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E AT MID POINT SLAT NR 3, FOUND DENT ON POST FLIGHT.  REMOVED NR 3 SLAT IAW CARD 2700-4224-RH-03.  OK TO INSTALL SLAT. COMPLETED INSTALLING SLAT IAW CARD 2700-4224,  RH-03.
